Vol. 14, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 11, 1867–2053
Issue 10, 1681–1865
Issue 9, 1533–1680
Issue 8, 1359–1532
Issue 7, 1239–1357
Issue 6, 1127–1237
Issue 5, 981–1126
Issue 4, 805–980
Issue 3, 541–804
Issue 2, 267–539
Issue 1, 1–266

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Singularity categories of deformations of Kleinian singularities

Simon Crawford

Vol. 14 (2020), No. 2, 349–382

Let G be a finite subgroup of SL(2,k) and let R = k[x,y]G be the coordinate ring of the corresponding Kleinian singularity. In 1998, Crawley-Boevey and Holland defined deformations 𝒪λ of R parametrised by weights λ. In this paper, we determine the singularity categories 𝒟sg(𝒪λ) of these deformations, and show that they correspond to subgraphs of the Dynkin graph associated to R. This generalises known results on the structure of 𝒟sg(R). We also provide a generalisation of the intersection theory appearing in the geometric McKay correspondence to a noncommutative setting.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

singularity categories, Kleinian singularities, preprojective algebras
Mathematical Subject Classification 2010
Primary: 14J17
Secondary: 16G20, 16G50, 18E30
Received: 24 February 2017
Revised: 26 July 2019
Accepted: 14 September 2019
Published: 29 May 2020
Simon Crawford
Department of Pure Mathematics
University of Waterloo